EconPapers    
Economics at your fingertips  
 

The Existence of Positive Solution to Three-Point Singular Boundary Value Problem of Fractional Differential Equation

Yuansheng Tian and Anping Chen

Abstract and Applied Analysis, 2009, vol. 2009, 1-18

Abstract:

We investigate the existence of positive solution to nonlinear fractional differential equation three-point singular boundary value problem: , , , , where is a real number, , and is the standard Riemann-Liouville fractional derivative, and (i.e., is singular at ). By using the fixed-point index theory, the existence result of positive solutions is obtained.

Date: 2009
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/314656.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/314656.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:314656

DOI: 10.1155/2009/314656

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:314656